Descent and duality

Annals of Pure and Applied Logic 71 (2):131-188 (1995)
Using the Makkai's duality for first-order logic, we characterise effective descent morphisms in 2-categories of pretoposes and Barr-exact categories. In both cases they coincide with conservative morphisms. We show that in those 2-categories the 2-coregular factorisations are exactly quotient-conservative factorisations. We also prove a generalisation of the Makkai duality for pseudoelementary categories
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1016/0168-0072(94)00018-X
 Save to my reading list
Follow the author(s)
Edit this record
My bibliography
Export citation
Find it on Scholar
Mark as duplicate
Request removal from index
Revision history
Download options
Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 29,827
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA
Strong Conceptual Completeness for First-Order Logic.Michael Makkai - 1988 - Annals of Pure and Applied Logic 40 (2):167-215.

Add more references

Citations of this work BETA
Definability and Descent.David Ballard & William Boshuck - 1998 - Journal of Symbolic Logic 63 (2):372-378.

Add more citations

Similar books and articles
Duality.Walter Wyss - 1978 - Foundations of Physics 8 (3-4):271-275.
Extinction and Descent.Peter T. Ellison - 1994 - Human Nature 5 (2):155-165.
Duality for Algebras of Relevant Logics.Alasdair Urquhart - 1996 - Studia Logica 56 (1-2):263 - 276.
Added to PP index

Total downloads
2 ( #835,117 of 2,210,098 )

Recent downloads (6 months)
2 ( #222,642 of 2,210,098 )

How can I increase my downloads?

Monthly downloads

Sorry, there are not enough data points to plot this chart.
My notes
Sign in to use this feature